Perturbed Parabolic Equation on a Riemannian Manifold
- 14 Downloads
We construct a fundamental solution of an equation with perturbed diffusion operator on a manifold of nonnegative curvature.
KeywordsRiemannian Manifold Parabolic Equation Fundamental Solution Diffusion Operator Nonnegative Curvature
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. G. Bondarenko, “Estimates for the heat kernel on a manifold of nonpositive curvature,” Ukr. Mat. Zh., 50, No. 8, 1129–1135 (1998).Google Scholar
- 2.V. G. Bondarenko, “Method of parametrix for a parabolic equation on a Riemannian manifold,” Ukr. Mat. Zh., 51, No. 11, 1443–1448 (1999).Google Scholar
- 3.V. G. Bondarenko, “Covariant derivatives of Jacobi fields on a manifold of nonpositive curvature,” Ukr. Mat. Zh., 50, No. 6, 755–764 (1998).Google Scholar
© Plenum Publishing Corporation 2003